# SDR UPS06648163

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 28,166 hours, 9,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 145T520412
- Condition: Corroded
- Location: Bs 1518-1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 MAIN CARGO FLOOR SUPPORT STRUCTURE HAS CORROSION AROUND THE UPPER AND LOWER SURFACE OF NUMEROUS FASTENER HOLES FROM BS 1518 TO 1600 RBL 63.  REMOVED AND REPLACED MOPSILLS BS 1518-1610 RBL 63-81 WL200 OTHER P/N 145T5651-16.
